ESTIMATION OF FINITE POPULATION MEAN USING RANDOM NON–RESPONSE IN SURVEY SAMPLING

Housila P. Singh, Ramkrishna Singh Solanki

Abstract


This paper consider the problem of estimating the population mean under three different situations of random non–response envisaged by Singh et al (2000). Some ratio and product type estimators have been proposed and their properties are studied under an assumption that the number of sampling units on which information can not be obtained owing to random non–response follows some distribution. The suggested estimators are compared with the usual ratio and product estimators. An empirical study is carried out to show the performance of the suggested estimators over usual unbiased estimator, ratio and product estimators. A generalized version of the proposed ratio and product estimators is also given.


Keywords


Auxiliary variable, Study variate, Random non-response, Bias , Variance.

Full Text:

PDF


DOI: http://dx.doi.org/10.1234/pjsor.v7i1.140

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

ESTIMATION OF FINITE POPULATION MEAN USING RANDOM NON–RESPONSE IN SURVEY SAMPLING

Creator

Housila P. Singh
Ramkrishna Singh Solanki

Subject

Statistics

Keywords

Auxiliary variable, Study variate, Random non-response, Bias , Variance.

Description

This paper consider the problem of estimating the population mean under three different situations of random non–response envisaged by Singh et al (2000). Some ratio and product type estimators have been proposed and their properties are studied under an assumption that the number of sampling units on which information can not be obtained owing to random non–response follows some distribution. The suggested estimators are compared with the usual ratio and product estimators. An empirical study is carried out to show the performance of the suggested estimators over usual unbiased estimator, ratio and product estimators. A generalized version of the proposed ratio and product estimators is also given.


Publisher


Contributor


Date

2010-12-30

Status

Peer-reviewed Article

Type

-

Format

PDF

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 7. No. 1, Jan 2011

Language

en

Relation

-

Coverage

-

Rights

-



Print ISSN: 1816-2711

Electronic ISSN: 2220-5810